# SDR BJNA011102

- Difficulty date: November 12, 2001
- Submitted: December 4, 2001
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1691
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXTERIOR LIGHT INOPERATIVE.  RELAMPED LIGHT, OPS CHECK NORMAL IAW 33-51-61.  (M)
